Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Products of automata and the problem of covering
HTML articles powered by AMS MathViewer

by Abraham Ginzburg and Michael Yoeli PDF
Trans. Amer. Math. Soc. 116 (1965), 253-266 Request permission
References
    A. Gill, Cascaded finite-state machines, IRE Trans. Electronic Computers EC-10 (1961), 366-370.
  • Arthur Gill, Introduction to the theory of finite-state machines, McGraw-Hill Book Co., Inc., New York-Toronto, Ont.-London, 1962. MR 0209083
  • S. Ginsburg, Some remarks on abstract machines, Trans. Amer. Math. Soc. 96 (1960), 400-444. —, An introduction to mathematical machine theory, Addison-Wesley, Reading, Mass., 1962. V. M. Gluškov, Abstraktnaya teoriya avtomatov, Uspehi Mat. Nauk 16 (1961), 3-62.
  • V. M. Gluškov, Sintez tsifrovykh avtomatov, Gosudarstv. Izdat. Fiz.-Mat. Lit., Moscow, 1962 (Russian). MR 0160693
  • J. Hartmanis, Symbolic analysis of a decomposition of information processing machines, Information and Control 3 (1960), 154–178. MR 112783, DOI 10.1016/S0019-9958(60)90744-0
  • J. Hartmanis, Loop-free structure of sequential machines, Information and Control 5 (1962), 25–43. MR 144794, DOI 10.1016/S0019-9958(62)90193-6
  • J. Hartmanis and R. E. Stearns, Some dangers in state reduction of sequential machines, Information and Control 5 (1962), 252–260. MR 151375, DOI 10.1016/S0019-9958(62)90588-0
  • Seiiti Huzino, Theory of finite automata, Mem. Fac. Sci. Kyushu Univ. Ser. A 15 (1961/62), 97–159. MR 142431, DOI 10.2206/kyushumfs.15.97
  • K. B. Krohn and J. L. Rhodes, Algebraic theory of machines, Proc. Sympos. Math. Theory of Automata (New York, 1962) Polytechnic Press of Polytechnic Inst. of Brooklyn, Brooklyn, N.Y., 1963, pp. 341–384. MR 0175718
  • George H. Mealy, A method for synthesizing sequential circuits, Bell System Tech. J. 34 (1955), 1045–1079. MR 73450, DOI 10.1002/j.1538-7305.1955.tb03788.x
  • E. F. Moore (editor), Sequential machines: Selected papers, Addison-Wesley, Reading, Mass., 1964. Polytechnic Institute of Brooklyn, Mathematical theory of automata, Proc. Sympos. on Math. Theory of Automata, New York, 1962, Wiley, New York, 1963.
  • D. Tamari and A. Ginzburg, Representation of multiplicative systems by families of binary relations. I, J. London Math. Soc. 37 (1962), 410–423. MR 141620, DOI 10.1112/jlms/s1-37.1.410
  • M. Yoeli, The cascade decomposition of sequential machines, IRE Trans. EC-10 (1961), 587–592. MR 0134821, DOI 10.1109/TEC.1961.5219264
  • —, Cascade-parallel decompositions of sequential machines, IEEE Trans. Electronic Computers EC-12 (1963), 322-324. —, Decompositions of finite automata, Tech. Rep. No. 10, U. S. Office of Naval Research, Information Systems Branch, (1963); Hebrew University, Jerusalem, Israel, DDC Document AD-406302. —, Multi-valued homomorphic mappings and subdirect covers of partial algebras, Tech. Summary Rep. No. 493, Math. Research Center, U. S. Army, Madison, Wisconsin, 1964, DDC Document AD-605649.
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 94.40
  • Retrieve articles in all journals with MSC: 94.40
Additional Information
  • © Copyright 1965 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 116 (1965), 253-266
  • MSC: Primary 94.40
  • DOI: https://doi.org/10.1090/S0002-9947-1965-0201228-X
  • MathSciNet review: 0201228